advertisement
Question
Posted by: Anon | 2010/05/31

Medication affecting sight?

I am bipolar and take medication for it. Could it be affecting my eye sight? I went to the optometrist and she says my script is the same but I can feel that my sight has worsened. I drink the following:

Epleptin 500mg (3 times daily)
Zyprexa 5 mg (3 times daily)
Valium 10 mg (3 times daily)
Lamictin 50 mg (one at night)
Remeron 30 mg (one at night)
Camcolit 400mg (one at night)
Sandoz Flunitoz 1 mg (one at night)

Thanks in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
Yes a few of your medications have vision side effects:
Epleptin can cause double vision or blurry vision, Zyprexa, Camcolith and Lamictin can cause blurry vision.
Camcolith can cause eye damage in some patients so you should always ask your optometrist to check for optic disc swelling.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/05/31

Dear Anon
Yes a few of your medications have vision side effects:
Epleptin can cause double vision or blurry vision, Zyprexa, Camcolith and Lamictin can cause blurry vision.
Camcolith can cause eye damage in some patients so you should always ask your optometrist to check for optic disc swelling.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement